Alert archive / Georgia / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 219, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 30, 2014, 6:27 PM EDT for Polk County, Georgia. It was in force for 17 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 30, 2014, 6:27 PM EDT (22:27 UTC)
- Expired
- Aug 30, 2014, 6:44 PM EDT
- In force
- 17 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
County Polk County, GA
The radar
The Atlanta radar (KFFC), 88 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 30, 6:30 PM EDT | TSTM WND DMG | Rockmart, GA | NUMEROUS TREES DOWN IN THE EASTERN PART OF THE COUNTY ESPECIALLY NEAR ROCKMART. |
| Aug 30, 6:30 PM EDT | TSTM WND DMG | Rockmart, GA | NUMEROUS TREES DOWN IN THE EASTERN PART OF THE COUNTY ESPECIALLY NEAR ROCKMART. EM REPORTS TREE DOWN ON HOUSE WHERE OCCUPANT OF HOUSE SUFFERED A HEAD INJURY AND WAS ESCORTED TO HOSPITAL. EM ALSO REPORTS 1 ROOF PARTIALLY BLOWN OFF AND A WHOLE SUBDIVISION ON LAK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.5 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 549 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 930 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
536
WUUS52 KFFC 302227
SVRFFC
GAC233-302315-
/O.NEW.KFFC.SV.W.0219.140830T2227Z-140830T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
627 PM EDT SAT AUG 30 2014
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN POLK COUNTY IN NORTHWEST GEORGIA
* UNTIL 715 PM EDT
* AT 625 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
ROCKMART...MOVING NORTH AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BRASWELL AND ARAGON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3410 8516 3408 8516 3408 8512 3409 8512
3410 8505 3408 8504 3408 8492 3396 8497
3395 8498 3395 8505 3390 8505 3390 8522
TIME...MOT...LOC 2227Z 198DEG 15KT 3396 8508
$$1 follow-up statement
157
WWUS52 KFFC 302244
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
644 PM EDT SAT AUG 30 2014
GAC233-302254-
/O.CAN.KFFC.SV.W.0219.000000T0000Z-140830T2315Z/
POLK GA-
644 PM EDT SAT AUG 30 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN POLK COUNTY IS
CANCELLED...
THE THUNDERSTORM HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE
SEVERE WEATHER. HOWEVER...STRONG GUSTY WINDS UP TO 45 MPH...VERY
HEAVY RAIN...AND SMALL HAIL ARE STILL POSSIBLE WITH THIS STORM.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
LAT...LON 3410 8516 3408 8516 3408 8512 3409 8512
3410 8505 3408 8504 3408 8492 3396 8497
3395 8498 3395 8505 3390 8505 3390 8522
TIME...MOT...LOC 2244Z 198DEG 15KT 3403 8505
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 30, 3:52 PM EDT, 2 hours 35 minutes earlier.
Area forecast discussion, Aug 30, 3:52 PM EDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 352 PM EDT SAT AUG 30 2014 .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... OVERALL PATTERN DEFINED BY STRONG UPPER HIGH CENTERED OF THE SC COAST. UPPER TROUGH CURRENTLY OVER LOWER MS VALLEY PROGGED TO FLATTEN AS IT RUNS INTO THE UPPER RIDGE. WESTERLIES SHOULD REMAIN NORTH OF THE STATE WITH MOISTURE TRAPPED IN THE E-W ORIENTED RIDGE AXIS SUN-MON. PRIMARY CONCERN IN THE SHORT TERM IS HOW WIDESPREAD AND INTENSE CONVECTION WILL BE THIS AFTERNOON AND EVENING. IN SPITE OF MLCAPE VALUES AROUND 2000 J/KG...ONLY A FEW CELLS INDICATING MUCH LIGHTNING OR SUBSTANTIAL REFLECTIVITY ALOFT SO FAR. DCAPE VALUES BELOW 800 SO NOT EXPECTING ANY SIGNIFICANT WIND THREAT. WILL CONTINUE TO MONITOR. MODELS INDICATING LESS CONVECTION SUNDAY THAN TODAY AS UPPER RIDGE AXIS REMAINS ENTRENCHED. COULD SEE TSRA NEAR SEA BREEZE REGION IN FAR SRN AND SERN COUNTIES AS WELL AS A FEW TSRA ALONG WEAK SFC BOUNDARY SLIPPING ACROSS ERN TN. SNELSON .LONG TERM /MONDAY THROUGH SATURDAY/... NO CHANGES TO THE LONG TERM. UPPER RIDGE WILL CONTINUE TO DOMINATE THE PATTERN THROUGH THE PERIOD. A COUPLE OF SHORT WAVES SHOULD PASS MAINLY TO THE NORTH OF THE FORECAST AREA. PREVIOUS DISCUSSION IS INCLUDED BELOW. 41 LONG TERM /355 AM EDT SAT AUG 30 2014/... HIGH PRESSURE ALOFT AND AT THE SURFACE WILL CONTINUE TO DOMINATE THE WEATHER THROUGH MUCH OF THE EXTENDED PORTION OF THE FORECAST. A MID LEVEL DISTURBANCE WILL IMPACT MAINLY THE NORTHERN PORTIONS OF THE CWFA SUNDAY EVENING...AND HAVE ADJUSTED POPS ACCORDINGLY. THE SHEAR AXIS SHOULD WEAKEN BY MONDAY. CONVECTION WILL RETURN TO A MORE SUMMER- LIKE DIURNAL PATTERN FOR MUCH OF NEXT WEEK. THE MODELS ARE PROGGING A WEAK TROUGH TO DROP SOUTH ACROSS THE REGION ON WEDNESDAY. BEHIND THE WEAK BOUNDARY...WINDS ARE EXPECTED TO SHIFT TO A MORE EASTERLY DIRECTION. TEMPERATURES WILL ALSO REMAIN ABOVE NORMAL THROUGH THE PERIOD. AFTER THE WEAK BOUNDARY MID-WEEK...TEMPS ARE EXPECTED TO COOL OFF A FEW DEGREES...BUT STILL REMAIN ABOVE NORMAL FOR THIS TIME OF YEAR. NLISTEMAA AVIATION... 18Z UPDATE... ISOLD SHRA DEVELOPING QUICKLY ACROSS THE AREA BUT NO TSRA SO FAR. EXPECT ISOLD TSRA TO DEVELOP MAINLY 20Z-00Z. HAVE ADDED THIS FOR ALL FCST SITES BASED ON RADAR AND SATELLITE TRENDS. ACTIVITY SHOULD DISSIPATE BY 03Z. EVEN WITH SLY FLOW...NOT ANTICIPATING ANY STRATUS DEVELOPMENT TONIGHT BUT WILL CONTINUE TO MONITOR FOR THIS POSSIBILITY. COULD SEE SOME MVFR FOG AROUND SUNRISE AT A FEW SPOTS PRONE TO RADIATIONAL COOLING. NO VSBY ISSUES AT KATL THOUGH. SFC WINDS WILL REMAIN SSE THRU 15Z SUN AFTER WHICH SW TO WSW WINDS ARE EXPECTED. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ON STRATUS DEVELOPMENT. HIGH CONFIDENCE ON ALL OTHER ELEMENTS. SNELSON && .PRELIMINARY POINT TEMPS/POPS... ATHENS 69 94 69 94 / 40 20 20 30 ATLANTA 71 90 72 91 / 40 20 20 30 BLAIRSVILLE 65 85 63 87 / 40 40 30 30 CARTERSVILLE 69 90 68 92 / 50 30 20 30 COLUMBUS 73 93 73 93 / 40 20 20 30 GAINESVILLE 70 89 70 91 / 40 30 20 30 MACON 70 94 69 94 / 40 20 20 30 ROME 70 90 68 93 / 50 30 20 40 PEACHTREE CITY 69 91 68 91 / 40 20 20 30 VIDALIA 73 96 73 95 / 30 30 30 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...SNELSON LONG TERM....41 AVIATION...SNELSON
Hazardous weather outlook, Aug 30, 3:57 PM EDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 357 PM EDT SAT AUG 30 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-312000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 357 PM EDT SAT AUG 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS MUCH OF GEORGIA THIS AFTERNOON AND EVENING. STORMS WILL HAVE THE POTENTIAL TO BECOME STRONG PRODUCING GUSTY WINDS...FREQUENT LIGHTNING STRIKES AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN ON SUNDAY. A FEW STORMS MAY BECOME STRONG. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE REMAINDER OF THE FORECAST PERIOD WITH MAINLY A DIURNAL PATTERN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Aug 30, 4:53 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
453 PM EDT SAT AUG 30 2014
GAZ033-044-045-302130-
453 PM EDT SAT AUG 30 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN DEKALB AND
FULTON COUNTIES UNTIL 530 PM EDT...
AT 450 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GRESHAM PARK...MOVING NORTH AT 20 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS DEKALB AND FULTON COUNTIES...INCLUDING AREAS
AROUND CEDAR GROVE...PANTHERSVILLE...GRESHAM PARK...LAKEWOOD PARK...
HAPEVILLE...EAST POINT...COLLEGE PARK...CASCADE HEIGHTS...EAST
LAKE...WEST END...TURNER FIELD...ATLANTA...KIRKWOOD...GRANT PARK-ZOO
ATLANTA AND AVONDALE ESTATES. RESIDENTS IN THIS AREA SHOULD STAY
INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED
UNLESS IN AN EMERGENCY.
&&
LAT...LON 3383 8445 3385 8446 3388 8444 3391 8445
3397 8438 3397 8427 3392 8426 3388 8421
3365 8424 3365 8446 3362 8446 3382 8448
TIME...MOT...LOC 2054Z 180DEG 15KT 3370 8435Special weather statement, Aug 30, 4:56 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
456 PM EDT SAT AUG 30 2014
GAZ021-302130-
456 PM EDT SAT AUG 30 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN CHEROKEE
COUNTY UNTIL 530 PM EDT...
AT 453 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LEBANON...MOVING NORTH AT 20 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS CHEROKEE COUNTY...INCLUDING AREAS AROUND
WOODSTOCK...LEBANON...HOLLY SPRINGS...BRIDGEMILL...HICKORY FLAT...
UNION HILL...CANTON...BUFFINGTON...BALL GROUND...WALESKA...SALACOA
VALLEY AND REAVIS MOUNTAIN. RESIDENTS IN THIS AREA SHOULD STAY
INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED
UNLESS IN AN EMERGENCY.
&&
LAT...LON 3438 8458 3438 8445 3439 8443 3437 8440
3438 8431 3419 8433 3417 8436 3413 8436
3410 8442 3407 8442 3408 8456 3441 8460
3441 8458
TIME...MOT...LOC 2056Z 182DEG 17KT 3413 8445Special weather statement, Aug 30, 5:10 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
510 PM EDT SAT AUG 30 2014
GAZ012-020-302145-
510 PM EDT SAT AUG 30 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN BARTOW AND
GORDON COUNTIES UNTIL 545 PM EDT...
AT 508 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PINE LOG...MOVING NORTH AT 20 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS BARTOW AND GORDON COUNTIES...INCLUDING AREAS
AROUND WHITE...PINE LOG...FUNKHOUSER...FOLSOM...FAIRMOUNT...
SONORAVILLE...RANGER...OAKMAN...REDBUD...AUDUBON AND NICKELSVILLE.
RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3462 8471 3460 8472 3458 8465 3446 8464
3436 8466 3435 8464 3435 8466 3424 8466
3424 8483 3462 8488 3461 8486 3461 8475
3463 8473
TIME...MOT...LOC 2111Z 179DEG 15KT 3434 8472Special weather statement, Aug 30, 6:04 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
604 PM EDT SAT AUG 30 2014
GAZ030-031-041-302230-
604 PM EDT SAT AUG 30 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN POLK...
PAULDING AND HARALSON COUNTIES UNTIL 630 PM EDT...
AT 601 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DRAKETOWN...MOVING NORTH AT 25 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS POLK...PAULDING AND HARALSON COUNTIES...
INCLUDING AREAS AROUND DRAKETOWN...UNION...EUBANK LAKE...YORKVILLE...
ANTIOCH...BRASWELL...FISH CREEK...VAN WERT...ROCKMART AND ARAGON.
RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3410 8516 3408 8516 3408 8512 3409 8512
3410 8505 3408 8504 3408 8488 3380 8495
3381 8504 3373 8506 3375 8519
TIME...MOT...LOC 2204Z 190DEG 21KT 3383 8506Special weather statement, Aug 30, 6:05 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
605 PM EDT SAT AUG 30 2014
GAZ014-022-302230-
605 PM EDT SAT AUG 30 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN DAWSON AND
FORSYTH COUNTIES UNTIL 630 PM EDT...
AT 604 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES EAST OF CUMMING...MOVING NORTH AT 20 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS DAWSON AND FORSYTH COUNTIES...INCLUDING
AREAS AROUND CUMMING...OSCARVILLE...COAL MOUNTAIN...CHESTATEE...
MATT...LUMPKIN...WAR HILL PARK...SILVER CITY...DOUGHERTY...
DAWSONVILLE...MCKEE AND JUNO. RESIDENTS IN THIS AREA SHOULD STAY
INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED
UNLESS IN AN EMERGENCY.
&&
LAT...LON 3446 8409 3442 8399 3441 8397 3439 8398
3435 8398 3430 8393 3423 8397 3422 8396
3419 8399 3419 8405 3411 8410 3411 8416
3452 8421 3452 8416
TIME...MOT...LOC 2205Z 179DEG 18KT 3421 8405Special weather statement, Aug 30, 6:11 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
611 PM EDT SAT AUG 30 2014
GAZ003-004-302245-
611 PM EDT SAT AUG 30 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WHITFIELD
AND CATOOSA COUNTIES UNTIL 645 PM EDT...
AT 611 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DALTON...MOVING NORTH AT 25 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS WHITFIELD AND CATOOSA COUNTIES...INCLUDING
AREAS AROUND MILL CREEK...DALTON...ROCKY FACE...DAWNVILLE...TUNNEL
HILL...VARNELL...BEAVERDALE...SALEM AND COHUTTA. RESIDENTS IN THIS
AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3483 8485 3481 8486 3479 8485 3478 8486
3479 8487 3472 8485 3470 8489 3471 8493
3468 8490 3468 8505 3472 8505 3472 8508
3499 8511 3499 8484
TIME...MOT...LOC 2212Z 178DEG 20KT 3477 8497The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 30, 3:37 PM EDT | Special Weather Statement | FFC | Fulton | 23 min |
| Aug 30, 3:53 PM EDT | Special Weather Statement | FFC | Fayette | 37 min |
| Aug 30, 3:54 PM EDT | Special Weather Statement | FFC | Pike | 36 min |
| Aug 30, 4:24 PM EDT | Special Weather Statement | FFC | Clayton, Fulton | 36 min |
| Aug 30, 4:53 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 37 min |
| Aug 30, 4:56 PM EDT | Special Weather Statement | FFC | Cherokee | 34 min |
| Aug 30, 5:10 PM EDT | Special Weather Statement | FFC | Gordon | 35 min |
| Aug 30, 6:04 PM EDT | Special Weather Statement | FFC | Paulding | 26 min |
| Aug 30, 6:05 PM EDT | Special Weather Statement | FFC | Dawson, Forsyth | 25 min |
| Aug 30, 6:11 PM EDT | Special Weather Statement | FFC | Whitfield | 34 min |
| Aug 30, 6:38 PM EDT | Special Weather Statement | FFC | Floyd | 37 min |
| Aug 30, 6:42 PM EDT | Special Weather Statement | FFC | Catoosa, Whitfield | 33 min |
| Aug 30, 7:15 PM EDT | Special Weather Statement | FFC | Catoosa, Floyd, Whitfield | 30 min |
| Aug 30, 7:57 PM EDT | Special Weather Statement | FFC | Union | 33 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.